Journal article icon

Journal article

Subtelomeric rearrangements and idiopathic mental retardation

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
JOURNAL OF MEDICAL GENETICS
Volume:
36
Pages:
S22-S22
Publication date:
1999-09-01
ISSN:
0022-2593
Source identifiers:
37112
Pubs id:
pubs:37112
UUID:
uuid:b9981edd-4d83-45da-814f-a050168674d9
Local pid:
pubs:37112
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP